A member asked:

I was prescribed 10mg of elavil for anxiety. prozac gave me palpitations & zoloft (sertraline) made me depressed. should i try this? i'm so scared of side effects!

A doctor has provided 1 answer
Dr. Bennett Machanic answered

Specializes in Neurology

You have already had adverse effects from medications far less toxic than Elavil, (amitriptyline) which has substantial anti-cholinergic problems. Sounds like you may benefit from a second opinion regarding all of this.

Answered May 3, 2016

1.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...